MathSciNet Relay Station
MathSciNet bibliographic data
MR892458 (88f:43005) 43A15 (42A55 43A25)
Fournier, John J. F. Lacunarity for amalgams. Rocky Mountain J. Math. 17 (1987), no. 2, 277–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement